MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR 3D KNEETM INS, 6L 12MM, VE

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR 3D KNEETM INS, 6L 12MM, VE
Model Number 341-12-706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Instability and pain.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00350928_1644408-2021-01133; 341-12-705, s807 - pain, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 6L 12MM, VE
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24622296
Report Number1644408-2026-00483
Device Sequence Number15911103
Product Code JWH
UDI-Device Identifier00888912166935
UDI-Public00888912166935
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number341-12-706
Device Lot Number110T1134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-732 155N2189.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale